# SDR NOCA02012

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEPPS FAILS SYSTEM DAILY TEST.  FOUND LEAD BATTERY MODULE M735 WAS DE-REGISTERED PERFORMED RE-REGISTER PER STG SMM 767, OPS CHECK OK.
